# SDR SWAA2023112811390

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT WET AREA FLOOR WEB AT STA 1016; LBL 8.<[01] FAULT TO BE RESOLVED ON NR #TTG8Q00P27WE.;[02] FINAL INSPECTION; FAULT TO BE RESOLVED ON NR #TTG8Q00P27WE.
